# SDR IPXA2014051482946

- Difficulty date: March 27, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3C INSPECTION, CENTER TANK UPPER STRUCTURE CORRODED IN MAIN CABIN SUBFLOOR XCW -80, OVER STRINGER 17.  REPAIRED IAW EA 011-5730-01-A5235,  REV IR AND EO 5730-54276-A.
